# SDR IPXA2018042028758

- Difficulty date: April 19, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 26,293 hours, 15,982 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Missing
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG SERVICING DOOR MISSING FROM LEFT SIDE OF THE NACELLE,  NO FURTHER DAMAGE NOTED.   TEMP REPAIR COMPLETED
